# SDR ASAA2017080921583

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 15,063 hours, 4,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL360, RIGHT PACK OUTPUT TEMP CLIMBED TO 70C REGARDLESS OF TEMP CONTROL POSITION. IAW QRH, TRIM AIR OFF, RIGHT PACK OFF, PASSENGER CABIN COOLED TO NORMAL TEMP. TURNED PACK ON AGAIN, APPROXIMATELY 1 HOUR LATER, AND DURING DESCENT THROUGH 10,000 FT, WITH SAME RESULTS.  ACFT GROUNDED. FIRST BITE OF THE NR 2 PACK/ZONE TEMP CONTROL SHOWED TCV FAULT THIS PACK.  FAULT CLEARED DURING BITE OF NR 1 PACK/ZONE TEMP CONTROL. FURTHER BITE OF NR 2 TEMP CONTROL SHOWED NO FAULTS. PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST IAW AMM TASK 21-61-00. RT PACK OPS CHECKED NORMAL.
